# SDR CA040610003

- Difficulty date: May 19, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Broken
- Location: 1 St Stage
- Component: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, Y
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB OUT IN THE MORNING, CREW HEARD A  BANG  FROM ENGINE NR 1. CAPTAIN LOOKED OUT, THE ENGINE HAD STOPPED AND THE FIRE WARNING WAS ILLUMINATING.  INSPECTIONS HAVE REVEALED A BROKEN 1ST STAGE LOW PRESS COMPRESSOR BLADE AND THIS HAS MOST PROBABLY CAUSED A COMPRESSOR STALL DUE TO SEVERE DAMAGE AND A COMPRESSOR SUDDEN STOPPAGE.  FRACTURE SURFACE INDICATES FATIGUE FRACTURE AND THIS WE HAVE REPORTED SEPARATELY TO DIFFERENT MFG.
